# SDR NACA2020010824177

- Difficulty date: December 24, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353522
- Condition: Cracked
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS727A, S20L CRACKED STRINGER CLIP.  REPLACED CRACKED STRINGER CLIP AT STA 727A, STR 20L WITH NEW PART, PN 69-35352-2 IAW B737-400 SRM 51-40-02, REV 104 AND BOEING DWG #65-46595 REV K.
